Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 19, NWS Green Bay, WI
NWS Green Bay, WI issued this severe thunderstorm warning at Jul 27, 2014, 12:57 AM CDT for Forest County, Oneida County, Wisconsin. It was in force for 48 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 27, 2014, 12:57 AM CDT (05:57 UTC)
- Expired
- Jul 27, 2014, 1:45 AM CDT
- In force
- 48 min
- Issued by
- NWS Green Bay, WI
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 50.0 mph
Counties Forest County, WI, Oneida County, WI
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 00:00Z, 6.0 hours before the alert went out and 176 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1224 J/kg
- Mixed-layer CIN
- -46 J/kg
- Mixed-layer LCL
- 1006 m above ground
- 0-6 km bulk shear
- 38 kt
- 0-1 km storm-relative helicity
- 72 m²/s²
- 0-3 km storm-relative helicity
- -41 m²/s²
- Significant tornado parameter
- 0.3
- Supercell composite
- 3.5
The text
As transmitted, in the capitals the NWS used until 2016.
327
WUUS53 KGRB 270557
SVRGRB
WIC041-085-270645-
/O.NEW.KGRB.SV.W.0019.140727T0557Z-140727T0645Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE GREEN BAY WI
1257 AM CDT SUN JUL 27 2014
THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHWESTERN FOREST COUNTY IN NORTHEAST WISCONSIN...
NORTHEASTERN ONEIDA COUNTY IN NORTH CENTRAL WISCONSIN...
* UNTIL 145 AM CDT
* AT 100 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED 8 MILES SOUTH OF
EAGLE RIVER...AND MOVING EAST AT 40 MPH.
HAZARD...QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...DAMAGE TO VEHICLES IS EXPECTED.
* LOCATIONS IMPACTED INCLUDE...
POPPLE RIVER...CLEARWATER LAKE...THREE LAKES...FRANKLIN LAKE
CAMPGROUND...WINDSOR DAM CAMPGROUND...NELMA...ALVIN AND STEVENS
LAKE CAMPGROUND.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4603 8882 4603 8873 4602 8868 4575 8868
4573 8926 4586 8929 4586 8924 4585 8918
4590 8917 4590 8905 4598 8904 4598 8894
4602 8893 4605 8885
TIME...MOT...LOC 0556Z 268DEG 22KT 4579 8923
HAIL...1.00IN
WIND...<50MPH
$$
TDH4 follow-up statements
773
WWUS53 KGRB 270608
SVSGRB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
108 AM CDT SUN JUL 27 2014
WIC041-085-270645-
/O.CON.KGRB.SV.W.0019.000000T0000Z-140727T0645Z/
FOREST WI-ONEIDA WI-
108 AM CDT SUN JUL 27 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHEASTERN
ONEIDA AND NORTHWESTERN FOREST COUNTIES UNTIL 145 AM CDT...
AT 100 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED 9 MILES SOUTH OF
EAGLE RIVER...AND MOVING EAST AT 35 MPH.
HAZARD...QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...DAMAGE TO VEHICLES IS EXPECTED.
THE SEVERE THUNDERSTORM WILL BE NEAR...
LONG LAKE AROUND 145 AM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
PREPARE IMMEDIATELY FOR LARGE HAIL AND DEADLY CLOUD TO GROUND
LIGHTNING. SEEK SHELTER INSIDE A WELL-BUILT STRUCTURE. STAY AWAY FROM
WINDOWS.
&&
LAT...LON 4603 8882 4603 8873 4602 8871 4602 8868
4575 8868 4574 8919 4590 8917 4590 8905
4598 8904 4598 8894 4602 8893 4605 8885
TIME...MOT...LOC 0607Z 268DEG 22KT 4579 8913
HAIL...1.00IN
WIND...<50MPH
$$
TDH997
WWUS53 KGRB 270618
SVSGRB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
118 AM CDT SUN JUL 27 2014
WIC085-270627-
/O.CAN.KGRB.SV.W.0019.000000T0000Z-140727T0645Z/
ONEIDA WI-
118 AM CDT SUN JUL 27 2014
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN ONEIDA COUNTY IS
CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.
LAT...LON 4603 8882 4603 8877 4602 8876 4603 8873
4602 8871 4602 8868 4575 8868 4575 8904
4598 8904 4598 8894 4602 8893 4605 8885
TIME...MOT...LOC 0617Z 268DEG 22KT 4579 8904
$$
WIC041-270645-
/O.CON.KGRB.SV.W.0019.000000T0000Z-140727T0645Z/
FOREST WI-
118 AM CDT SUN JUL 27 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHWESTERN
FOREST COUNTY UNTIL 145 AM CDT...
AT 115 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED 12 MILES SOUTHEAST
OF EAGLE RIVER...AND MOVING EAST AT 25 MPH.
HAZARD...QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...DAMAGE TO VEHICLES IS EXPECTED.
THE SEVERE THUNDERSTORM WILL BE NEAR...
RURAL AREAS OF NORTHERN FOREST COUNTY THROUGH 145 AM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
PREPARE IMMEDIATELY FOR LARGE HAIL AND DEADLY CLOUD TO GROUND
LIGHTNING. SEEK SHELTER INSIDE A WELL-BUILT STRUCTURE. STAY AWAY FROM
WINDOWS.
&&
LAT...LON 4603 8882 4603 8877 4602 8876 4603 8873
4602 8871 4602 8868 4575 8868 4575 8904
4598 8904 4598 8894 4602 8893 4605 8885
TIME...MOT...LOC 0617Z 268DEG 22KT 4579 8904
HAIL...1.00IN
WIND...<50MPH
$$
TDH421 WWUS53 KGRB 270633 SVSGRB SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE GREEN BAY WI 133 AM CDT SUN JUL 27 2014 WIC041-270645- /O.CON.KGRB.SV.W.0019.000000T0000Z-140727T0645Z/ FOREST WI- 133 AM CDT SUN JUL 27 2014 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTH CENTRAL FOREST COUNTY UNTIL 145 AM CDT... AT 130 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED 10 MILES EAST OF EAGLE RIVER...AND MOVING EAST AT 25 MPH. HAZARD...QUARTER SIZE HAIL. SOURCE...RADAR INDICATED. IMPACT...DAMAGE TO VEHICLES IS EXPECTED. THE SEVERE THUNDERSTORM WILL BE NEAR... LONG LAKE AROUND 145 AM CDT. PRECAUTIONARY/PREPAREDNESS ACTIONS... FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A BUILDING. PREPARE IMMEDIATELY FOR LARGE HAIL AND DEADLY CLOUD TO GROUND LIGHTNING. SEEK SHELTER INSIDE A WELL-BUILT STRUCTURE. STAY AWAY FROM WINDOWS. && LAT...LON 4575 8891 4593 8891 4592 8868 4575 8868 TIME...MOT...LOC 0632Z 268DEG 22KT 4579 8891 HAIL...1.00IN WIND...<50MPH $$ TDH
783 WWUS53 KGRB 270645 SVSGRB SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE GREEN BAY WI 145 AM CDT SUN JUL 27 2014 WIC041-270655- /O.EXP.KGRB.SV.W.0019.000000T0000Z-140727T0645Z/ FOREST WI- 145 AM CDT SUN JUL 27 2014 ...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL FOREST COUNTY HAS EXPIRED... THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED AND MOVED OUT OF THE WARNED AREA. HOWEVER...SMALL HAIL IS STILL POSSIBLE WITH THIS THUNDERSTORM. LAT...LON 4575 8891 4593 8891 4592 8868 4575 8868 TIME...MOT...LOC 0633Z 268DEG 22KT 4579 8890 $$ TDH
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Green Bay, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 26, 10:47 PM CDT, 2 hours 10 minutes earlier.
Area forecast discussion, Jul 26, 10:47 PM CDT, 2 hours 10 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GREEN BAY WI 1047 PM CDT SAT JUL 26 2014 UPDATED AVIATION PORTION FOR 06Z TAF ISSUANCE .SYNOPSIS... ISSUED AT 236 PM CDT SAT JUL 26 2014 SCATTERED SHOWERS AND THUNDERSTORMS FOR THE REST OF THE WEEKEND... THEN MUCH COOLER EARLY NEXT WEEK. MAJOR AMPLIFICATION OF THE LNGWV PATTERN INVOF NOAM WILL OCCUR THE NEXT COUPLE DAYS AS CLOSED UPR LOW CURRENTLY OVER THE LAKE WINNIPEG REGION SHIFTS E AND THEN TURNS SE. IN ADDITION TO THE RESULTING UPR TROF OVER THE LOWER GREAT LAKES RGN...ANOTHER LNGWV TROF WL BE OFF THE BRITISH COLUMBIA COAST...AND A STG RIDGE WL BE ANCHORED OVER THE INTERMOUNTAIN WEST. THE DEVELOPING PATTERN WL BE VERY STABLE. ONCE IN PLACE...IT WILL REMAIN IN PLACE THROUGH THE REMAINDER OF THE FCST PERIOD. BUT GRADUAL MODIFICATION OF THE COLD AIR WITHIN THE TROFS WL ALLOW THE FLOW ACRS THE CONUS TO WEAKEN...AND THE MAIN WESTERLIES TO REFORM BACK N ACRS CANADA. WARM AND HUMID CONDITIONS AT THE START OF THE FCST PERIOD WL QUICKLY BE REPLACED BY MUCH COOLER AND DRIER CONDITIONS FOR THE START OF THE WORK WEEK. THEN TEMPERATURES WL GRADUALLY REBOUND BACK TO SEASONAL NORMALS AS THE COOL AIR ACRS THE REGION MODIFIES. THE BEST CHC FOR SIG PCPN WL BE EARLY IN THE FCST PERIOD...AS THE UPR LOW CROSSES THE RGN. BUT THE COVERAGE OF THE SIG PCPN WITH THE UPR LOW IS LIKELY TO BE SCT...AND THE GENERAL NWLY UPR FLOW THAT WL DOMINATE THE AREA FOR THE REMAINDER OF THE PERIOD FAVORS BLO NORMAL PCPN AMNTS. THE LACK OF PCPN ACRS MUCH OF THE AREA THE PAST FEW WEEKS IS BECOMING APPARENT IN THE FORM OF BROWN LAWNS AND SLUGGISH GROWTH OF CROPS IN AREA FARMS. PCPN TOTALS FOR THE PAST 30 DAYS HAVE GENERALLY ONLY BEEN 25-50 PCT OF NORMAL ACRS MOST OF THE FCST AREA. OVER THE PAST COUPLE WEEKS...THE MOST SIG PCPN DEFICIT HAS BEEN OVER E-C WI...WHERE PCPN TOTALS HAVE BEEN LESS THAN 25 PCT OF NORMAL. && .SHORT TERM...TONIGHT AND SUNDAY ISSUED AT 236 PM CDT SAT JUL 26 2014 THE LATEST RAP ANALYSIS AND SATELLITE/RADAR IMAGERY SHOW A WEAK AREA OF LOW PRESSURE MOVING EAST OVER LAKE SUPERIOR AND SURFACE TROUGH AXIS EXTENDING SOUTHWEST FROM THIS SURFACE LOW ACROSS NORTHWEST WISCONSIN. A BROKEN LINE OF THUNDERSTORMS HAVE DEVELOP ALONG THIS TROUGH AXIS OVER THE CENTRAL UPPER PENINSULA BUT THINK THEY WILL REMAIN NORTH OF THE BORDER FOR THE REST OF THE AFTERNOON. THOUGH LOW STRATUS REMAINS AHEAD OF THE TROUGH OVER NORTHEAST WISCONSIN...CLEARING SKIES HAVE MOVED INTO NORTH-CENTRAL WISCONSIN WHERE MIXING HAS DROPPED DEWPOINTS INTO THE LOWER AND MIDDLE 50S. AN AREA OF CIRRUS WILL CONTINUE TO MOVE EAST OVER CENTRAL AND EAST-CENTRAL WISCONSIN THIS AFTERNOON FROM THUNDERSTORMS OVER THE CENTRAL PLAINS. OTHERWISE...THE FOCUS FOR THE NEXT 24 HOURS WILL REVOLVE AROUND THE UPPER LOW OVER SOUTH-CENTRAL CANADA. AS IT MOVES SOUTHEAST...THE POTENTIAL FOR STRONG TO SEVERE THUNDERSTORMS IS THE MAIN FORECAST CONCERN LATE TONIGHT INTO SUNDAY. TONIGHT...THE UPPER LEVEL LOW AND ASSOCIATED OCCLUDED FRONT WILL DIVE SOUTHEAST INTO NORTHWEST AND NORTH-CENTRAL RESPECTIVELY BY LATE TONIGHT. AHEAD OF THESE FEATURES...MODELS DEPICT A RELATIVELY NARROW RIBBON OF HIGHER THETAE ABOVE THE NOCTURNAL INVERSION THAT MOVES INTO N-C WISCONSIN BY 09Z AND THE FOX VALLEY TO IRON MOUNTAIN CORRIDOR BY 12Z. WITHIN THIS THETAE RIBBON...MODELS ESTIMATE ELEVATED CAPES BETWEEN 500-1000 J/KG WHICH SUPPORTS A CHANCE OF THUNDERSTORMS. QG FORCING WILL BE INCREASING AT THE SAME TIME AND PWATS WILL BE NEARING 1.5 INCHES. SO WILL SHOW PRECIP CHANCES IN THE LIKELY RANGE OVER NORTH-CENTRAL WISCONSIN AFTER MIDNIGHT WITHIN THE DEFORMATION ZONE AND A CHANCE ELSEWHERE. IF STORMS DO DEVELOP...SOME COULD CONTAIN SUB-SEVERE SIZED HAIL. EFFECTIVE SHEARS 20-25 KNOTS SUGGESTS SEVERE STORMS ARE UNLIKELY. SUNDAY...THE UPPER LOW WILL MOVE ACROSS OUR AREA DURING THE MORNING AND EXIT OVER SOUTHERN LAKE MICHIGAN BY LATE IN THE AFTERNOON. BENEATH THE UPPER LOW...AMPLE MOISTURE COMBINED WITH STEEP LOW LEVEL LAPSE RATES WILL LEAD TO THE DEVELOPMENT OF SHOWERS AND A FEW THUNDERSTORMS BY LATE IN THE MORNING. WET BULB ZERO TEMPS BELOW 10KFT WILL PROVIDE A THREAT OF HAIL WITHIN ANY THUNDERSTORMS AND WOULD NOT BE SURPRISED IF AN ISOLATED STORM OR TWO APPROACHES SEVERE LIMITS. WILL KEEP THIS MENTION IN THE HWO. HIGHS COOLING TO THE MIDDLE 60S NORTH TO MIDDLE 70S SOUTH. .LONG TERM...SUNDAY NIGHT THROUGH SATURDAY ISSUED AT 236 PM CDT SAT JUL 26 2014 PCPN WITH THE DEPARTING UPR LOW COULD LINGER INTO SUN EVE...ESP IN THE EAST. MAINTAINED CHC POPS FOR THE EVENING. ALTHOUGH IT/S NOT OUT OF THE QUESTION THAT SOMETHING COULD LINGER PAST MIDNIGHT...THERE WAS NOT ENOUGH SUPPORT FOR THAT TO DRAG POPS THROUGH THE WHOLE NIGHT. SINCE WINDS WL LIKELY STAY UP DURING THE NGT AND COOLER AIR WL FIRST BE WORKING INTO THE AREA...EDGED MINS TOWARD A BLEND OF THE WARMER GUIDANCE PRODUCTS. THE FCST AREA WL STILL BE ON THE CYCLONIC SIDE OF THE UPR JET MON...SO ANY SML SCALE DISTURBANCE THAT WORKS ACRS THE AREA DURING THE AFTN COULD EASILY GENERATE ISOLD-SCT SHRA. BUT WITH NO FORCING APPARENT ON THE MODELS ATTM...KEPT FCST DRY. IT LOOKS LIKE A DISTURBANCE WL DROP SWD ACRS THE AREA TUE...SO KEPT CHC POPS AT THAT TIME. SIG MOISTURE WL REMAIN WELL S OF THE AREA FOR THE REST OF THE FCST PERIOD...SO THE PROSPECT FOR SIG WIDESPREAD PCPN DOES NOT LOOK GOOD. BUT THERE WL STILL BE AMPLE OPPORTUNITIES FOR SCT LGT PCPN AS SML SCALE SHRTWVS DROP SEWD ACRS THE AREA. CONFIDENCE IN THE TIMING THOSE CHCS DIMINISHES RAPIDLY AS ONE GOES FARTHER OUT INTO THE FCST. NO SIG CHGS WERE NEEDED TO THE BROAD-BASED EXTENDED FCST INITIALIZATION GRIDS. && .AVIATION...FOR 06Z TAF ISSUANCE ISSUED AT 1040 PM CDT SAT JUL 26 2014 AN UPPER LEVEL LOW WILL DROP SOUTHEAST INTO NORTHERN WISCONSIN OVERNIGHT INTO SUNDAY MORNING. A BROKEN LINE OF SHOWERS AND A FEW THUNDERSTORMS ARE CURRENTLY MOVING THROUGH WEST CENTRAL WI ASSOCIATED WITH A TROF OF LOW PRESSURE AT THE SURFACE. PLENTY OF INSTABILITY ALOFT TO MAINTAIN SOME OF THE SHOWERS/STORMS AS THEY MOVE EAST OVERNIGHT. WIDESPREAD SHOWERS AND SCATTERED THUNDERSTORMS ARE LIKELY TO DEVELOP SUNDAY MORNING WITH LOWERING CIGS. KEPT THUNDER OUT OF TAFS AT THIS TIME GIVEN EXPECTED ISOLATED TO SCATTERED COVERAGE. && .GRB WATCHES/WARNINGS/ADVISORIES... NONE. && SYNOPSIS.......SKOWRONSKI SHORT TERM.....MPC LONG TERM......SKOWRONSKI AVIATION.......TE
Hazardous weather outlook, Jul 26, 2:35 PM CDT, 10 hours 22 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GREEN BAY WI 235 PM CDT SAT JUL 26 2014 WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-271945- VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE- MENOMINEE-NORTHERN OCONTO-DOOR-MARATHON-SHAWANO-WOOD-PORTAGE- WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET- MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO- 235 PM CDT SAT JUL 26 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST WISCONSIN. .DAY ONE...TONIGHT THERE IS A CHANCE OF THUNDERSTORMS TONIGHT ACROSS NORTH CENTRAL WISCONSIN AND LATE TONIGHT FOR THE REST OF THE AREA. A FEW STORMS MAY CONTAIN SMALL HAIL BUT SEVERE STORMS ARE NOT EXPECTED. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH SATURDAY THERE IS A CHANCE OF THUNDERSTORMS ACROSS THE ENTIRE FORECAST AREA ON SUNDAY. ALTHOUGH WIDESPREAD SEVERE THUNDERSTORMS ARE NOT EXPECTED...A FEW SEVERE STORMS WITH LARGE HAIL ARE POSSIBLE ON SUNDAY AFTERNOON. THERE IS A CHANCE OF MAINLY AFTERNOON AND EARLY EVENING THUNDERSTORMS FROM TUESDAY THROUGH FRIDAY....BUT IT IS VERY UNLIKELY ANY OF THE STORMS WILL BE SEVERE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TONIGHT. LMZ521-522-541>543-271945- THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN- 235 PM CDT SAT JUL 26 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE MICHIGAN AND THE WATERS OF GREEN BAY. .DAY ONE...TONIGHT DENSE FOG WILL POSE A HAZARD TO BOATERS AT TIMES TONIGHT...MAINLY ON LAKE MICHIGAN. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH SATURDAY THERE IS A CHANCE OF THUNDERSTORMS ON SUNDAY...AS A STRONG UPPER LEVEL DISTURBANCE AND COLD FRONT MOVE THROUGH THE REGION. WIDESPREAD SEVERE THUNDERSTORMS ARE NOT EXPECTED...BUT A FEW OF THE STRONGER STORMS MAY PRODUCE SOME HAIL. GUSTY NORTH WINDS AND BUILDING WAVES COULD RESULT IN CONDITIONS HAZARDOUS TO SMALL CRAFT EARLY SUNDAY EVENING INTO MONDAY. THERE IS A CHANCE OF MAINLY AFTERNOON AND EARLY EVENING THUNDERSTORMS FROM TUESDAY THROUGH FRIDAY. MPC/JS
In the hours before
Special weather statement, Jul 26, 11:02 PM CDT, 1 hour 55 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GREEN BAY WI 1102 PM CDT SAT JUL 26 2014 WIZ005-010-018-030-035-270515- LINCOLN-MARATHON-ONEIDA-VILAS-WOOD- 1102 PM CDT SAT JUL 26 2014 ...THUNDERSTORMS MOVING INTO CENTRAL AND NORTH-CENTRAL WISCONSIN... AT 1100 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED SCATTERED THUNDERSTORMS ALONG A LINE EXTENDING FROM CENTRAL IRON COUNTY TO NORTHWEST CLARK COUNTY. THE STORMS WERE MOVING EAST AT 25 MPH AND WILL AFFECT PORTIONS OF VILAS...ONEIDA...LINCOLN...WESTERN MARATHON AND NORTHERN WOOD COUNTIES BETWEEN 1130 PM AND 1230 AM. HAIL...WIND GUSTS OVER 30 MPH AND BRIEF HEAVY DOWNPOURS ARE POSSIBLE WITH THESE STORMS. IF A STORM APPROACHES YOUR LOCATION...SEEK SHELTER IN A STURDY STRUCTURE UNTIL THESE STORMS HAVE PASSED. JKL
Special weather statement, Jul 27, 12:02 AM CDT, 55 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GREEN BAY WI 1202 AM CDT SUN JUL 27 2014 WIZ018-019-030-035-036-270545- LANGLADE-LINCOLN-MARATHON-PORTAGE-WOOD- 1202 AM CDT SUN JUL 27 2014 ...STRONG THUNDERSTORMS MOVING INTO NORTHERN WOOD COUNTY... AT 1158 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THUNDERSTORMS ALONG A LINE EXTENDING FROM 14 MILES NORTHWEST OF WAUSAU TO 24 MILES WEST OF WISCONSIN RAPIDS. THE STORMS WERE MOVING EAST AT 35 MPH. HAIL...WINDS OVER 30 MPH...FREQUENT CLOUD TO GROUND LIGHTNING AND BRIEF HEAVY DOWNPOURS ARE POSSIBLE WITH THESE STORMS. * THUNDERSTORMS WILL BE NEAR... PITTSVILLE BY 1215 AM CDT... RIB MOUNTAIN AND WAUSAU BY 1225 AM CDT... WESTON AND MOSINEE BY 1230 AM CDT... WISCONSIN RAPIDS BY 1235 AM CDT... STEVENS POINT BY 1245 AM CDT... IF A STORM APPROACHES YOUR LOCATION...SEEK SHELTER IN A STURDY STRUCTURE UNTIL THESE STORMS HAVE PASSED. JKL
Special weather statement, Jul 27, 12:23 AM CDT, 34 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GREEN BAY WI 1223 AM CDT SUN JUL 27 2014 WIZ030-036-270630- MARATHON-PORTAGE- 1223 AM CDT SUN JUL 27 2014 ......THUNDERSTORM WITH NICKEL SIZE HAIL OVER SOUTHERN MARATHON COUNTY... AT 1215 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER SOUTH CENTRAL MARATHON COUNTY...MOVING EAST AT 45 MPH. UP TO NICKEL SIZE HAIL...BRIEF WIND GUSTS TO 45 MPH...OCCASIONAL CLOUD TO GROUND LIGHTNING...BRIEF MODERATE DOWNPOURS...ARE POSSIBLE WITH THIS STORM. * THE THUNDERSTORM WILL BE NEAR... BEVENT BY 1245 AM CDT... GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED. TDH
Special weather statement, Jul 27, 12:42 AM CDT, 15 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GREEN BAY WI 1242 AM CDT SUN JUL 27 2014 WIZ005-010>012-270645- FLORENCE-FOREST-ONEIDA-VILAS- 1242 AM CDT SUN JUL 27 2014 ...STRONG THUNDERSTORMS OVER NORTH CENTRAL WISCONSIN... AT 1238 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS EXTENDING FROM EASTERN VILAS COUNTY INTO NORTHEAST ONEIDA COUNTY...MOVING EAST AT 30 MPH. ONE HALF INCH DIAMETER HAIL...WINDS 40 TO 45 MPH...OCCASIONAL CLOUD TO GROUND LIGHTNING...BRIEF HEAVY DOWNPOURS...ARE POSSIBLE WITH THESE STORMS. * THUNDERSTORMS WILL BE NEAR... TIPLER BY 125 AM CDT... POPPLE RIVER BY 130 AM CDT... GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THESE STORMS HAVE PASSED. BERSCH
Local storm report, Jul 27, 12:52 AM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
1252 AM CDT SUN JUL 27 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1250 AM HAIL WISCONSIN RAPIDS 44.40N 89.84W
07/27/2014 M1.75 INCH WOOD WI LAW ENFORCEMENT
&&
BERSCHThe office that day
Everything else NWS Green Bay, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 27, 12:05 AM CDT | Severe Thunderstorm Warning | GRB | Portage, Wood | 40 min |
| Jul 27, 12:42 AM CDT | Severe Thunderstorm Warning | GRB | Portage, Waushara, Wood | 48 min |
| Jul 27, 3:49 AM CDT | Small Craft Advisory | GRB | 33 hr |
Nearby
Severe Thunderstorm Warnings in Wisconsin, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.